# SDR UHLA2015030200134

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,060 hours, 16,240 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Unknown
- Location: Door Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATING OPEN IN FLIGHT.  R & R ELASTIC PIN, REF IPC 53-10-25, FIG 15A, ITEM 360, REF AMM 53-10-25. OPS TEST SATISFACTORY.
